Toxic -No kidding!

Chemo drugs are bad news!  You know this when the bag they hang on you says HIGH ALERT!  And they do strange things to the body too!  Our nurse instructed us that during thisth_poison week I should flush toilets twice and disinfect everywhere I go.  I have Clorex wipes on every counter top and in every bathroom, not just to keep germs away from myself (and my lowered immune system now days 8 – 10) , but to prevent chemo drugs now leaving my body via skin, mucus, toilets, etc. from coming into contact with people in the house.  It feels very strange to know these drugs are attempting to locate and abolish any tiny rogue cancer cell that might be lingering somewhere inside of me.   Very creepy, actually.  I woke up feeling odd…just, not right.  Kind of sick, kind of tired, kind of just blah.  I have very little energy and want to do nothing but lay down.  The weather outside is cold (30’s) and wet wet wet.  I had hoped that maybe I could sneak in a short walk today but looks like that will have to wait until tomorrow.  I feel thirsty constantly so I am downing the water every chance I get.  Kyle is home from college just two more days so hopefully he and I can get out for a nice lunch today or tomorrow.  I would love to actully get out of these P.J.’s  and feel human again.
Click HERE to hear a beautiful song Everyone Has A Story

Advertisements

3 thoughts on “Toxic -No kidding!

  1. Hello…..I actually found your site from a thread of chemo sites I was actually looking at.

    My name is Gretta…I’m 35, and was recently (Nov. 08) diagnosed w/ BC. Just had my mastectomy…start chemo on Friday the 9th, and am terrified of it.

    In your post you mentioned keeping clorox wipes everywhere…….am I understanding that the chemo can be toxic to others in our home? I have a 4 year old son……was never told this??

    Look forward to connecting……..thank you!

    God bless,
    Gretta

  2. Hey girlfriend!!
    I am thinking of you as you take this journey!! You and the family are in my daily prayers. I loved the picture of Curtis he looks great!! WOW SO GROWNUP!! A new year brings new hope!! May god be at your side and give you strength. Much love, Claire

  3. Take care now! We’re thinking of you over this side of the Atlantic. Didn’t know that about chemo drugs – I knew that when I had radiation on my thyroid I had to avoid kids/other people for a few days, but did not know that about chemo. As for the mouth, that must be very uncomfortable. You can get that side-effect with Methotrexate, which I take for my arthritis and which is also a chemo drug (in very different doses!). I have to take extra folic acid because the Mtx depletes it, and sore tongue and mouth are a symptom of that lack. Have no clue if it’s the same in chemo, but I know how sore the tongue can get, so I’m sending you healing vibes! I must say, though, you are doing brilliantly. KEEP IT UP!!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s